# SDR AALA201810299001

- Difficulty date: October 20, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 25,182 hours, 20,628 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19033015411
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK IN LOWER SKIN ASSEMBLY AT LEFT WING SPAR 2, RIB 10. REPAIRED LOWER SKIN ASSEMBLY PER SRM 57-10-01 REPAIR 54.
